# SDR 0004426614

- Difficulty date: December 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Aircraft time: 103,119 hours, 21,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion on upper deck seat track outboard flange at BS 530-535 BL 46L. Repaired per EA 66-179460.
